| Model Number |
SN2510 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
05/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to the unavailability of batch information, the complaint could not be confirmed.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millenniumcontinues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.
Event or Problem Description
Customer reported that the needles are difficult to use, and uncapping/recapping is leading to needle stick injuries among staff.